# SDR SWIA200920776

- Difficulty date: January 2, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 27,662 hours, 36,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Binding
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5441 - FA REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBED DOOR HANDLE ACTUATOR AND BEARING COMPONENTS.
